Severe tendon pain from Levaquin 4 Years Ago

I have the exact symptoms of Levaquin poisoning - severe tendon pain that started in my left wrist and over the past three years has steadily spread to my left shoulder, right shoulder, and right wrist. The pain is slowly spreading to other tendons in my body. The pain is wreaking havoc on my life.


I have been going to multiple doctors and have tried every treatment and medications to no avail. I currently take pain medication, but my situation is worsening. What is different from my situation than from others I have read about is that my symptoms did not begin until four years after I took the antibiotics. Is it possible that the symptoms would not appear for such a long time? Thank You.

Comments for Severe tendon pain from Levaquin 4 Years Ago

Click here to add your own comments

4 years ago
by: Kerri Knox, Registered Nurse

Well, I can't answer your question as to whether your symptoms are Levaquin related from 4 years ago, however, I DO suspect that many cases of 'so called' Fibromyalgia Syndrome are actually cases of Levaquin Tendonitis.

So, even though your situation is not great, the good news is that whether or not your symptoms are from Levaquin or not, the information in my book The Levaquin Tendonitis Solution would be the same for you as for those affected by it. It basically works for nearly anyone with any chronic illnesses that are 'incurable', since they address the root causes of all of these issues.

Yes, there is hope and yes, you can get better and have your pain diminish or go away entirely by learning the right things and taking action on them.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.

its taking over
by: jim

not only possible but highly likely.i was given levaquin by i.v. while i was under for eswl procedure 5 times in 2004 and once in 2009.the hand that the i.v. was in is now deformed looking and getting worse every day.ive felt the damage creep through every joint in my body.rust never sleeps comes to mind when i think about it.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video